# SDR UPS06447401

- Difficulty date: July 7, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 2040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT BS 2040 FRAME FOUND CRACK AT STA 29L CUTOUT.  CRACK LENGTH 3/4", BULK CARGO CINOT BS 2040 STR 28L-29L FRAME SHEAR TIE REPAIRED AS PER SRM 53-10-04 FIG 4.
